Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What causes abdominal pain,bloating and burning in chest after uterus removal?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Question
8 days ago had a removal of uterus, cervix and fall tubes and intensive removal of scar tissue in the intestine DR told me the intestine were wrap around the uterus now have difficulty passing gas and its very painful to the point i an pushing now i have pain on both side where my ovaries ar back pain and slight vaginal discharge pink in color I am also ehaving pain/ burning when i breath ain my upper right quadrant taking everything nothing id helping when i eat have abdominal pain and become very gasy vacant take deep breathe upper right hurts
Posted Wed, 20 Aug 2014 in General Health
 
 
Answered by Dr. Ashish Verma 3 hours later
Brief Answer:
looks like gastritis

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

I have read your query and understand your concern.

You seem to be having drug induced gastritis following your surgery. The upper abdominal pain and bloating and burning can be due to that. And you need to continue your ppi tablet (pantaprazole or omeprazole) which ever you were prescribed after the surgery.

But the pink discharge from vagina and lower back pain eight days post surgery, should not be taken lightly, especially with an intestinal anastomosis. For this i would suggest that you see your surgeon again for a clinical examination and an ultrasound to rule out any pelvic collection.

Also get a blood counts done, to look for any infection. I am sure you doctor will advice you this.

And for the difficulty in passing gas and stools, ruling out any obstruction is very important. So, you need to see your docor again for this, ASAP. As if there is any obstruction, the increased intestinal pressure can be harmful for the anastomosis.

Hope i have been helpful.

Regards,
Dr. Ashish Verma

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor